# SDR KBM2005F00201

- Difficulty date: April 30, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 355A1305200303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER, RT SIDE TOP IS CRACKED 5 INCHES IN LENGTH, REMOVED AND REPLACED. (K)
